# SDR DALA2022062704493

- Difficulty date: June 23, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 24,326 hours, 9,321 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Unsecure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8997322) MOMENTARY ILLUM OF BOTH FIRE WARNING LIGHTS AND ACCOMPANING BELL ON ROTATION AND AFTER LANDING WITH AUTO BRAKE DISCONNECT. ANOMALLY WAS SO BRIEF WE COULD NOT DETERMINE IF ANY FIRE HANDLES OR CARGO COMPARTMENTS ILLUM WITH THE WARNING. FOUND OVERHEAT/FIRE DETECTION MODULE NOT SECURE IN RACK. FOR ODI PREVENTION REPLACED SAME PER B737 AMM 26-18. SYSTEM TEST GOOD. OK FOR SERVICE.
